# SDR 96ZZZX1426

- Difficulty date: January 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203AV
- Make and model: Boeing 727259
- Aircraft serial: 22474
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1070-1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN AREA.  FLOOR SUPPORT STRUCTURE AT STA 1070.0 - STA 1090.0, RBL-10, HAS LEVEL 2 CORROSION.  REMOVED AND FABRICATED FLOOR SUPPORT PER SRM 51-10-1, SRM 51-20-1, AND SRM 51-30-2.  INSTALLED FLOOR SUPPORT AND FLOOR PANEL PER SRM 51-30-2.
